# SDR CALA2013101792147

- Difficulty date: October 16, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 93,742 hours, 11,113 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FORE FLAP TE RT WING FOUND DAMAGE 6FT FROM WING ROOT.  47 INCHES OF DAMAGE FROM END TO END.  REMOVED RT WING INBD FORE FLAP IAW AMM.
